Quick Search

Use Advanced Search to search by multiple criteria.

Contact Us

For reporting errors, omissions and any query regarding the publication database, please send a mail to [email protected]

Publication View
Type : Journal Paper
Title: Gamma-Semigroup in Fuzzy Setting
Journal Name: Journal of Fuzzy Mathematics
Authors: Surajit Borkotokey,Baldev Banerjee
Broad Area: Mathematics
Publication Year: 2003
Peer reviewed : yes
Volume: 11
Page No.: 995-1003
ISSN: 1066-8950
Web Link: http://maths.swjtu.edu.cn/fuzzy/index.htm
Keywords: Gamma semigroups